On subalgebras of an evolution algebra of a "chicken" population
Publish place: The Journal of Algebra and Related Topics، Vol: 5، Issue: 2
Publish Year: 1396
Type: Journal paper
Language: English
View: 74
This Paper With 12 Page And PDF Format Ready To Download
- Certificate
- I'm the author of the paper
Export:
Document National Code:
JR_JART-5-2_002
Index date: 21 July 2024
On subalgebras of an evolution algebra of a "chicken" population abstract
We consider an evolution algebra which corresponds to a bisexual population with a set of females partitioned into finitely many different types and the males having only one type. For such algebras in terms of its structure constants we calculate right and plenary periods of generator elements. Some results on subalgebras of EACP and ideals on low-dimensional EACP are obtained.
On subalgebras of an evolution algebra of a "chicken" population Keywords:
On subalgebras of an evolution algebra of a "chicken" population authors
U.A. Rozikov
Institute of Mathematics, Tashkent, Uzbekistan
B.A. Omirov
Institute of Mathematics, Tashkent. Uzbekistan